# SDR 95FDEA01596

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Angle
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT 1183 BULKHEAD CRACKED HORIZONTAL ANGLE JUST BELOW FLOOR LINE RBL 50.  REMOVED DAMAGED PART AND INSTALLED NEW ANGLE PER SRM 51-10-1.
